# SDR SWIA2021080259872

- Difficulty date: April 23, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA44678-690-53-62-096-PR - RUB DAMAGE TO AFT CARGO DOOR SUPPORT STRUCTURE JUST BELOW DOOR COUNTERWEIGHT SUPPORT CABLE PULLEY. COMPLIED WITH TEMPOR REPAIR PER REO 690-53-62-096 RED- DATED 2018-09-16. PERMANENT REPAIR DUE AT OR BEFORE 4850 FLT HRS FROM TAT 32342.30, PART NUMBER:   - , SERIAL NUMBER: 15070, POSITION:      (C-CHECK RO 7/28/2021)    REPAIRED AFT CARGO DOOR SUPPORT STRUCTURE TIE DOWN BEAM REF REO 690-53-61-1019 REV -B DATED 2021-07-15. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
